# SDR GTIA2024111938536

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,588 hours, 6,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BETWEEN 2000-3000 FT RIGHT BEFORE GET DEPLOYENT FAS SAID ODOR CAME INTO CABIN, PERSISTED THRU LANDIND AND GOT WORSE AFTER LANDING. STARTED GETTING BEFORE AFTER ENG 2 SHUTDOWN.-PERFORMED TSM 05-50-00-810-831-A, FOUND PACK #2 AT SOURCE.
